# SDR AU990770

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Propeller: Mcauly 1A103TCM
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 15279888
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT CONTAINED MAJOR CORROSION. AIRCRAFT HAD BEEN STRIPPED AND REPAINTED APPROXIMATELY FOUR MONTHS PREVIOUSLY AND IT IS SUSPECTED THAT THE AIRCRAFT WAS INCORRECTLY STRIPPED AND TREATED BEFORE PAINTING.
